# SDR AWXA9800196

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 19 TO 23 ON PAX SEATS INOP.  REPLACED AFT BATTERY CHARGER, CHECK OK.
